Alert archive / Alabama / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 4, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Feb 24, 2016, 1:58 AM CST for Madison County, Marshall County, Morgan County, Alabama. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 24, 2016, 1:58 AM CST (07:58 UTC)
- Expired
- Feb 24, 2016, 2:30 AM CST
- In force
- 32 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Madison County, AL, Marshall County, AL, Morgan County, AL
The radar
The Northeast Alabama radar (KHTX), 71 km from the middle of the area, began a volume at 07:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 8.0 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 37 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 626 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 183 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
730
WUUS54 KHUN 240758
SVRHUN
ALC089-095-103-240830-
/O.NEW.KHUN.SV.W.0004.160224T0758Z-160224T0830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
158 AM CST WED FEB 24 2016
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MADISON COUNTY IN NORTH CENTRAL ALABAMA...
SOUTHEASTERN MORGAN COUNTY IN NORTH CENTRAL ALABAMA...
NORTHWESTERN MARSHALL COUNTY IN NORTHEASTERN ALABAMA...
* UNTIL 230 AM CST
* AT 157 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES WEST OF MORGAN CITY TO 6 MILES NORTHWEST OF
ARAB TO NEAR STRAWBERRY...MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SOUTHERN HUNTSVILLE...GUNTERSVILLE...ARAB...REDSTONE ARSENAL...
OWENS CROSS ROADS...MORGAN CITY...UNION GROVE...HEBRON...VALHERMOSO
SPRINGS AND HAMPTON COVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3429 8646 3429 8648 3430 8648 3431 8660
3435 8661 3448 8674 3472 8652 3458 8634
3440 8628 3427 8646
TIME...MOT...LOC 0757Z 220DEG 39KT 3447 8671 3437 8660 3425 8656
HAIL...0.75IN
WIND...60MPH
$$
70/DD1 follow-up statement
502
WWUS54 KHUN 240831
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
231 AM CST WED FEB 24 2016
ALC089-095-103-240841-
/O.EXP.KHUN.SV.W.0004.000000T0000Z-160224T0830Z/
MORGAN AL-MARSHALL AL-
231 AM CST WED FEB 24 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MADISON...
SOUTHEASTERN MORGAN AND NORTHWESTERN MARSHALL COUNTIES HAS EXPIRED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3429 8646 3429 8648 3430 8648 3431 8660
3435 8661 3448 8674 3472 8652 3458 8634
3440 8628 3427 8646
TIME...MOT...LOC 0829Z 220DEG 39KT 3447 8671 3437 8660 3425 8656
$$
70/DDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 23, 10:59 PM CST, 2 hours 59 minutes earlier.
Area forecast discussion, Feb 23, 10:59 PM CST, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1059 PM CST TUE FEB 23 2016
.UPDATE...
FOR 06Z TAFS
&&
.DISCUSSION...
/ISSUED 958 PM CST TUE FEB 23 2016/
THE 03Z SURFACE ANALYSIS SHOWS THE CENTER OF THE LOW PRESSURE OVER
NORTHERN MS...WITH A COLD FRONT TRAILING SOUTH ALONG THE I-55
CORRIDOR...AND A WARM FRONT JUST TO THE SOUTH OF THE FORECAST AREA.
AS THE PARENT UPPER LOW CONTINUES TO PUSH NE INTO THE MID SOUTH
REGION OVER THE NEXT FEW HOURS...THE SURFACE LOW WILL MOVE NORTHEAST
INTO MIDDLE TN...BRINGING THE WARM SECTOR OVER THE SOUTHERN PORTIONS
OF THE FORECAST AREA. WIND PROFILES CONTINUE TO BE FAVORABLE FOR
STRONG TO SEVERE STORMS...THANKS TO THE STRONG LLJ...HOWEVER GIVEN
THE LACK OF INSTABILITY SO FAR...MOST OF THE ACTIVITY HAS WEAKENED AS
IT CROSSES INTO THE CWA. ALTHOUGH THE NARROW WINDOW WILL EXIST JUST
ALONG THE FRONT...FEEL THAT THE THREAT FOR WIDESPREAD STRONG TO
SEVERE THUNDERSTORMS WILL REMAIN LIMITED. THE STRONG UPPER LOW WILL
PROVIDE SOME SUBSTANTIAL COOLING ALOFT...WHICH MAY HELP TO PRODUCE
SMALL TO MARGINALLY SEVERE HAIL...ALONG WITH THE THREAT FOR DAMAGING
STRAIGHT LINE WINDS IF ANY OF THE STORMS BECOME SURFACE BASED.
THE FLASH FLOODING THREAT HAS DIMINISHED AS WELL...GIVEN THE
GENERALLY STRATOFORM LIGHT TO MODERATE RAIN. THAT'S NOT TO SAY THAT
THERE WILL NOT BE ANY NUISANCE FLOODING IF THE HEAVIER
SHOWERS/THUNDERSTORMS REACH THE AREA...HOWEVER THIS WILL LIKELY BE A
LIMITED OCCURRENCE. OUTSIDE OF THUNDERSTORM AREAS...WINDS WILL
CONTINUE TO STRENGTHEN AS THE PRESSURE GRADIENT TIGHTENS WITH THE
DEEPENING LOW. SEVERAL UPSTREAM OBS HAVE REPORTED GUSTS UP TO 35
MPH...AND THIS WILL TRANSLATE EASTWARD THROUGH THE OVERNIGHT HOURS
AND INTO WEDNESDAY. THEREFORE...THE WIND ADVISORY WILL REMAIN VALID
ACROSS THE TN VALID THROUGH TOMORROW NIGHT.
THE ONLY CHANGES MADE TO THE PREVIOUS FORECAST WAS TO ADJUST THE
WEATHER TO REMOVE THE SEVERE WORDING. ALSO TWEAKED THE HOURLIES TO
ACCOUNT FOR CURRENT TRENDS. OTHERWISE THE REST OF THE FORECAST
REMAINS ON TRACK.
73
&&
.AVIATION...
FOR 06Z TAFS...A STRONG SFC LOW...CENTERED OVER NERN MS ATTM...WILL
CONTINUE TO MOVE NE THRU THE FCST PERIOD. THE SFC LOW WILL BE
OVER THE OHIO VALLEY BY 00Z WEDNESDAY. THIS TRACK OF THE SFC LOW (AND
THE UPPER LOW) WILL KEEP THE CHC OF PCPN IN THE TAFS THRU THE END OF
THE FCST PERIOD. SHRA AND A FEW TSRA WILL BE POSSIBLE THRU
09Z...AFTER 09Z EXPECT MAINLY SCT SHRA. OTHERWISE MVFR/IFR
CONDITIONS WILL CONTINUE FOR BOTH TAF SITES FOR THE NEXT 24 HOURS.
007
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR ALZ001>010-016.
WIND ADVISORY UNTIL MIDNIGHT CST WEDNESDAY NIGHT FOR ALZ001>010-016.
TN...FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR TNZ076-096-097.
WIND ADVISORY UNTIL MIDNIGHT CST WEDNESDAY NIGHT FOR TNZ076-096-097.
&&
FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.Hazardous weather outlook, Feb 23, 7:49 PM CST, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 749 PM CST TUE FEB 23 2016 ALZ001>010-016-TNZ076-096-097-241200- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 749 PM CST TUE FEB 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TONIGHT... A STRONG LOW PRESSURE AREA WILL MOVE ACROSS THE REGION TONIGHT THROUGH EARLY WEDNESDAY MORNING AND BRING A ROUND OF STRONG TO POSSIBLY SEVERE THUNDERSTORMS TO THE TENNESSEE VALLEY. THE PRIMARY THREATS ARE DAMAGING WIND GUSTS...HAIL AND LOCALLY HEAVY RAINFALL. A BRIEF TORNADO REMAINS POSSIBLE. ADDITIONAL RAINFALL WILL TOTAL AROUND ONE INCH TONIGHT WITH LOCALLY HIGHER AMOUNTS. VERY SATURATED GROUND CONDITIONS ARE ALREADY PRESENT ACROSS THE TENNESSEE VALLEY AND THE ADDITIONAL RAINFALL WILL LIKELY LEAD TO ISOLATED INSTANCES FLOODING...ESPECIALLY IN LOW-LYING AREAS WITH POOR OR SLOW DRAINAGE. A FLOOD WATCH IS IN EFFECT THROUGH WEDNESDAY AFTERNOON. STRONG GRADIENT WINDS WILL ACCOMPANY THIS SYSTEM AND PREVAILING WINDS OUTSIDE OF THUNDERSTORMS AROUND 25 TO 30 MPH WITH GUSTS UPWARDS OF 40 MPH ARE POSSIBLE. HIGHER ELEVATIONS OF NORTHEASTERN ALABAMA AND SOUTHERN MIDDLE TENNESSEE COULD SEE GUSTS APPROACHING 50 MPH. A WIND ADVISORY IS IN EFFECT FROM 9 PM THIS EVENING TO WEDNESDAY EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... STRONG WINDS WILL CONTINUE TO IMPACT THE REGION WITH SPEEDS AROUND 20 TO 25 WITH GUSTS UPWARDS OF 40 MPH POSSIBLE ON WEDNESDAY. HIGHER ELEVATIONS OF NORTHEASTERN ALABAMA AND SOUTHERN MIDDLE TENNESSEE WILL CONTINUE TO SEE GUSTS UPWARDS OF 50 MPH THROUGH WEDNESDAY EVENING. A WIND ADVISORY IS IN EFFECT UNTIL WEDNESDAY EVENING. FLOODING WILL REMAIN A CONCERN THROUGH WEDNESDAY AFTERNOON AS RUNOFF FROM HEAVY RAINFALL WEDNESDAY MAKES ITS WAY INTO STREAMS AND RIVERS. A FLOOD WATCH IS IN EFFECT THROUGH 3 PM WEDNESDAY. A LIGHT WINTRY MIX OF RAIN OR SNOW IS THEN POSSIBLE LATE WEDNESDAY NIGHT THROUGH EARLY THURSDAY MORNING...AS PRECIPITATION BEGINS TO TAPER OFF ACROSS THE AREA FROM THE WEST. LITTLE TO NO ACCUMULATIONS ARE EXPECTED. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL LIKELY BE NEEDED THIS EVENING THROUGH WEDNESDAY MORNING.
In the hours before
Special weather statement, Feb 23, 10:32 PM CST, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 1032 PM CST TUE FEB 23 2016 ALZ006>010-016-240700- MADISON-MORGAN-MARSHALL-JACKSON-DEKALB-CULLMAN- 1032 PM CST TUE FEB 23 2016 ...SIGNIFICANT WEATHER ADVISORY FOR GUSTY WINDS UNTIL MIDNIGHT... A WAVE OF GUSTY WINDS WAS SPREADING FROM CENTRAL INTO NORTHEAST ALABAMA. WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE...ESPECIALLY ATOP THE HIGHER ELEVATIONS OF SAND AND LOOKOUT MOUNTAINS. THE WINDS WILL BE STRONG ENOUGH TO KNOCK DOWN TREE BRANCHES AND SMALL TREES. MOTORISTS SHOULD BE ALERT FOR SUDDEN GUSTS OF WIND, PARTICULARLY IN HIGH PROFILE VEHICLES, AND ON NORTH SOUTH RUNNING HIGHWAYS. BE ALERT FOR TREES OR OTHER DEBRIS ON AREA ROADWAYS.
Special weather statement, Feb 23, 11:54 PM CST, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1154 PM CST TUE FEB 23 2016
ALZ003-240645-
FRANKLIN AL-
1154 PM CST TUE FEB 23 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FRANKLIN COUNTY UNTIL
1245 AM CST...
AT 1154 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
TREMONT...OR 11 MILES EAST OF FULTON...MOVING NORTHEAST AT 45 MPH.
PENNY SIZE HAIL AND WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RUSSELLVILLE...PHIL CAMPBELL...BELGREEN...VINA...HODGES...ATWOOD...
LITTLE BEAR CREEK RESERVOIR...SPRUCE PINE...DUKETON AND ISBELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSED.
&&
LAT...LON 3439 8816 3457 8782 3457 8775 3440 8761
3431 8782 3432 8817
TIME...MOT...LOC 0554Z 237DEG 37KT 3426 8820
70/DDLocal storm report, Feb 24, 12:12 AM CST, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1212 AM CST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1209 AM NON-TSTM WND DMG 3 SW STEVENSON 34.83N 85.88W
02/24/2016 JACKSON AL EMERGENCY MNGR
MULTIPLE TREES DOWN NEAR THE INTERSECTION OF COUNTY ROAD
137 AND COUNTY ROAD 45 IN STEVENSON. POWER IS OUT.
&&
CSTUMPFSpecial weather statement, Feb 24, 12:59 AM CST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1259 AM CST WED FEB 24 2016
ALZ001>005-240745-
LAUDERDALE AL-LAWRENCE AL-COLBERT AL-FRANKLIN AL-LIMESTONE AL-
1259 AM CST WED FEB 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LAUDERDALE...CENTRAL
LAWRENCE...SOUTHEASTERN COLBERT...NORTHEASTERN FRANKLIN AND
NORTHWESTERN LIMESTONE COUNTIES UNTIL 145 AM CST...
AT 1259 AM CST...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS EXTENDING FROM NEAR LEIGHTON TO 9 MILES NORTH OF
ASHRIDGE...AND MOVING NORTHEAST AT 50 MPH.
PENNY SIZE HAIL AND WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ATHENS...MOULTON...ROGERSVILLE...TOWN CREEK...LEIGHTON...COURTLAND...
NORTH COURTLAND...HILLSBORO...ANDERSON AND LESTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS LINE OF STORMS HAS PASSED.
&&
LAT...LON 3500 8711 3479 8697 3431 8752 3468 8764
3500 8730
TIME...MOT...LOC 0658Z 219DEG 45KT 3467 8758 3437 8750
70/DDSpecial weather statement, Feb 24, 1:05 AM CST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
105 AM CST WED FEB 24 2016
ALZ004-007-016-240745-
CULLMAN AL-MORGAN AL-LAWRENCE AL-
105 AM CST WED FEB 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR CULLMAN...WESTERN MORGAN AND
SOUTHEASTERN LAWRENCE COUNTIES UNTIL 145 AM CST...
AT 104 AM CST...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS EXTENDING FROM NEAR BRUSHY LAKE TO NEAR ARLEY TO
BURNWELL...AND MOVING NORTHEAST AT 40 MPH.
PENNY SIZE HAIL AND WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
DECATUR...CULLMAN...HARTSELLE...HANCEVILLE...GOOD HOPE...FALKVILLE...
DODGE CITY...SARDIS...BALDWIN AND VINEMONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS LINE OF STORMS HAS PASSED.
&&
LAT...LON 3389 8701 3390 8710 3392 8708 3399 8715
3399 8711 3430 8711 3431 8743 3463 8701
3431 8674 3402 8673 3395 8679 3396 8682
3394 8682 3395 8684 3391 8692 3387 8692
3386 8696 3386 8699
TIME...MOT...LOC 0704Z 230DEG 34KT 3430 8732 3406 8713 3372 8712
70/DDLocal storm report, Feb 24, 1:31 AM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
131 AM CST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 AM FLOOD 4 NE BOAZ 34.24N 86.10W
02/24/2016 DEKALB AL LAW ENFORCEMENT
SHERRIF REPORTS BRIDGE ALONG COUNTY ROAD 386 IS
COMPLETELY SUBMERGED.
0116 AM FLOOD 3 S HENAGAR 34.60N 85.75W
02/24/2016 DEKALB AL EMERGENCY MNGR
CITY OF HENAGAR HAS CLOSED WRIGHT ROAD DUE TO FLOODING.
&&
CSTUMPFThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 23, 6:08 PM CST | Special Weather Statement | HUN | Franklin | 37 min |
| Feb 23, 6:42 PM CST | Special Weather Statement | HUN | Colbert | 33 min |
| Feb 23, 11:54 PM CST | Special Weather Statement | HUN | Franklin | 51 min |
| Feb 24, 12:10 AM CST | Areal Flood Warning | HUN | DeKalb | 16 hr |
| Feb 24, 12:36 AM CST | Severe Thunderstorm Warning | HUN | Colbert, Franklin | 24 min |
| Feb 24, 12:39 AM CST | Areal Flood Warning | HUN | Madison | 6 hr |
| Feb 24, 12:59 AM CST | Special Weather Statement | HUN | Lawrence | 46 min |
| Feb 24, 1:05 AM CST | Special Weather Statement | HUN | Cullman | 40 min |
| Feb 24, 1:27 AM CST | Severe Thunderstorm Warning | HUN | Cullman, Morgan | 33 min |
| Feb 24, 2:30 AM CST | Special Weather Statement | HUN | DeKalb, Jackson | 45 min |
| Feb 24, 4:00 AM CST | Special Weather Statement | HUN | DeKalb, Jackson, Marshall | 60 min |
| Feb 24, 6:16 AM CST | Areal Flood Warning | HUN | DeKalb, Marshall | 6 hr |
| Feb 24, 6:48 AM CST | Areal Flood Warning | HUN | Madison | 3 hr |
| Feb 24, 9:43 AM CST | Areal Flood Warning | HUN | Madison | 6 hr |
| Feb 24, 10:10 AM CST | River Flood Warning | HUN | Jackson, Madison, Marshall | 32 hr |
| Feb 24, 3:57 PM CST | Areal Flood Warning | HUN | DeKalb | 3 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.